# SDR 2000UALA00370

- Difficulty date: June 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 59,107 hours, 33,931 cycles
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE WITH SMOKE IN THE CABIN.  *S/D*  FOUND PACK COOLING FAN INOP.  REPLACED COOLING FAN.
